Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I am getting my periods 5 - 6 days early from the date and also it pains a lot for first 3 days

Before starting with the medication, my tsh level was 6.5. Now it is 0.8. My doctor has said to continue with medicines for more 3 months and then check the level. Now my periods are regular. But it gets 5 6 days early from the date and also it pains a lot for first 3 days. Should i consult this to doctor or is it normal.
Asked On : Wed, 21 Sep 2011
Answers:  4 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
if your periods are regular, need not to worry.
ovulatory cycles will be painful, you might be having that.
if continues to be very painful kindly consult OBG specialist
Answered: Sat, 24 Sep 2011
I find this answer helpful
  Anonymous's Response
welcome to health care magic
no it is normal ,5-6 days early is sign of gud health no need to worry ,,drink plenty of water every day,,2 tablespoon of ashokarisht twice every day ,,take gud and healthy diet...else is normal....
take care
Answered: Wed, 21 Sep 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
If this is of recent origin then gradually will be alright.
If it continue then there are possibility of having some conditions in genital tract.
This may be due to fibroid,ovarian cyst,endometriosis etc.
Then you consult your gynaec and go for investigations.
Ok and bye.
Answered: Wed, 21 Sep 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to HCM
If your periods are regular 26_28 day cycle and moderately painful after starting treatment then, mostly it is due to regularisation of your hormones and therefore ovulatory cycles which are neednot worry. But if you start having cycles every 21 days or there is excessive bleeding in form of clots, or too much pain then you should consult your doctor.
Thank you
Answered: Wed, 21 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor